Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

Post-Treatment - Gastritis, Ulcer?

The cure of Hp usually requires antibiotics. Other things have been tried and have a weaker effect.

Moderators: Toni, barjammar, Ondek-Expert, kkimura, luci2010

Sapna
Posts: 15
Joined: Sun Aug 05, 2018 7:14 pm

Re: Post-Treatment - Gastritis, Ulcer?

Post by Sapna » Thu Aug 09, 2018 9:00 pm

Helico_expert wrote:
Tue Aug 07, 2018 11:33 pm
We have seen many cases where people improve the quality of life after eradicating H. pylori.
After eating anything mostly breakfast I always have the feeling that I am super full till my neck though I don't eat that much.its 9 the day after finishing my medication.

Helico_expert
Site Admin
Posts: 2671
Joined: Wed Mar 02, 2011 7:20 am

Re: Post-Treatment - Gastritis, Ulcer?

Post by Helico_expert » Fri Aug 10, 2018 10:35 am

not everyone recover immediately. it depends on the level of damage that has already been done. So hopefully you will gradually be better everyday. By the way, you may want to describe your "fullness" experience to your doctor. See if they think you need medications that help food going through stomach. eg. Domperidone

Sapna
Posts: 15
Joined: Sun Aug 05, 2018 7:14 pm

Re: Post-Treatment - Gastritis, Ulcer?

Post by Sapna » Sat Aug 18, 2018 12:45 am

Helico_expert wrote:
Fri Aug 10, 2018 10:35 am
not everyone recover immediately. it depends on the level of damage that has already been done. So hopefully you will gradually be better everyday. By the way, you may want to describe your "fullness" experience to your doctor. See if they think you need medications that help food going through stomach. eg. Domperidone
Since climate is changing in Netherlands...I am having cough and cold...I hope it is because of weather only and not related to H pylori.can this be because if this? My Doctor told me that she can't check me before 6 month as it's against guidelines of Netherlands so she put me on Omeprazole 20 mg for 15 days and said if still symtoms will be there she will send me for endoscopy.i am scared as I have heard endoscopy is difficult test.

Sapna
Posts: 15
Joined: Sun Aug 05, 2018 7:14 pm

Re: Post-Treatment - Gastritis, Ulcer?

Post by Sapna » Sat Aug 18, 2018 12:55 am

Sapna wrote:
Sat Aug 18, 2018 12:45 am
Helico_expert wrote:
Fri Aug 10, 2018 10:35 am
not everyone recover immediately. it depends on the level of damage that has already been done. So hopefully you will gradually be better everyday. By the way, you may want to describe your "fullness" experience to your doctor. See if they think you need medications that help food going through stomach. eg. Domperidone
Since climate is changing in Netherlands...I am having cough and cold...I hope it is because of weather only and not related to H pylori.can this be because if this? My Doctor told me that she can't check me before 6 month as it's against guidelines of Netherlands so she put me on Omeprazole 20 mg for 15 days and said if still symtoms will be there she will send me for endoscopy.i am scared as I have heard endoscopy is difficult test.
Because of cold I am constantly drinking warm water...hope that is ok

Helico_expert
Site Admin
Posts: 2671
Joined: Wed Mar 02, 2011 7:20 am

Re: Post-Treatment - Gastritis, Ulcer?

Post by Helico_expert » Sat Aug 18, 2018 10:46 pm

drinking warm water is fine.

endoscopy is not too difficult. we spent about 30 min on each student.

Sapna
Posts: 15
Joined: Sun Aug 05, 2018 7:14 pm

Re: Post-Treatment - Gastritis, Ulcer?

Post by Sapna » Wed Aug 29, 2018 4:37 pm

Helico_expert wrote:
Sat Aug 18, 2018 10:46 pm
drinking warm water is fine.

endoscopy is not too difficult. we spent about 30 min on each student.
[/quot

I am taking Omeprazole for 15 days now and have to take it for another 15 days..can this cause mild diarrhea and weaknesses as I am having mild diarrhea and weaknesses since yesterday evening.

Post Reply

Return to “Treament for Helicobacter”